UNIGE document Scientific Article
previous document  unige:23215  next document
add to browser collection
Title

Empirical Saddlepoint Approximations for Multivariate M- Estimators

Authors
Welsh, Alan H.
Published in Journal of the Royal Statistical Society. B, Statistical Methodology. 1994, vol. 56, no. 2, p. 313-326
Abstract In this paper, we investigate the use of the empirical distribution function in place of the underlying distribution function F to construct an empirical saddlepoint approximation to the density fn of a general multivariate M-estimator. We obtain an explicit form for the error term in the approximation, investigate the effect of renormalizing the estimator, carry out some numerical comparisons and discuss the regression problem.
Keywords BootstrapM estimationEstimator robustnessLinear regressionProbability densityMultivariate distributionAsymptotic approximationSaddle pointRenormalizationSmall sampleEmpirical distribution function
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Structures
Citation
(ISO format)
RONCHETTI, Elvezio, WELSH, Alan H. Empirical Saddlepoint Approximations for Multivariate M- Estimators. In: Journal of the Royal Statistical Society. B, Statistical Methodology, 1994, vol. 56, n° 2, p. 313-326. https://archive-ouverte.unige.ch/unige:23215

220 hits

0 download

Update

Deposited on : 2012-10-06

Export document
Format :
Citation style :